Translator Disclaimer
15 January 2015 Proofs of the integral identity conjecture over algebraically closed fields
Lê Quy Thuong
Duke Math. J. 164(1): 157-194 (15 January 2015). DOI: 10.1215/00127094-2869138

Abstract

Recently, it has become well known that the conjectural integral identity is of crucial importance in the motivic Donaldson–Thomas invariants theory for noncommutative Calabi–Yau threefolds. The purpose of this article is to consider different versions of the identity, for regular functions and formal functions, and to give them the positive answer for the algebraically closed ground fields. Technically, the result on the motivic Milnor fiber by Hrushovski–Loeser using Hrushovski–Kazhdan’s motivic integration and Nicaise’s computations on motivic integrals on special formal schemes are main tools.

Citation

Download Citation

Lê Quy Thuong. "Proofs of the integral identity conjecture over algebraically closed fields." Duke Math. J. 164 (1) 157 - 194, 15 January 2015. https://doi.org/10.1215/00127094-2869138

Information

Published: 15 January 2015
First available in Project Euclid: 9 January 2015

zbMATH: 1370.14017
MathSciNet: MR3299104
Digital Object Identifier: 10.1215/00127094-2869138

Subjects:
Primary: 03C60, 11S80, 14B20, 14E18, 14G22, 32S45

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 1 • 15 January 2015
Back to Top